Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Combinatorial inequalities and smoothness of functions


Author: Adriano M. Garsia
Journal: Bull. Amer. Math. Soc. 82 (1976), 157-170
MSC (1970): Primary 26A54, 26A15, 42A16
DOI: https://doi.org/10.1090/S0002-9904-1976-13975-4
MathSciNet review: 0582776
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. M. Garsia, On the smoothness of functions satisfying certain integral inequalities, Functional Analysis (Proc. Sympos., Monterey, Calif., 1969), Academic Press, New York, 1970, pp. 127-162. MR 42 #8267. MR 273388
  • 2. A. M. Garsia, A remarkable inequality and the uniform convergence of Fourier series, Indiana Univ. Math. J. (to appear). MR 413247
  • 3. A. M. Garsia and P. DeLand, Moduli of continuity for exponential Lipschitz classes (to appear).
  • 4. A. M. Garsia and S. Milne, Peano curves and smoothness of functions (to appear).
  • 5. A. M. Garsia and E. Rodemich, Monotonicity of certain functionals under rearrangements, Ann. Inst. Fourier (Grenoble) 24 (1974), fasc. 2, 116. MR 414802
  • 6. A. M. Garsia, E. Rodemich and H. Rumsey, Jr., A real variable lemma and the continuity of paths of some Gaussian processes, Indiana Univ. Math. J. 20 (1970/71), 565-578. MR 42 #2534. MR 267632
  • 7. R. K. Getoor and H. Kesten, Continuity of local times for Markov processes, Compositio Math. 24 (1972), 277-303. MR 46 #10075. MR 310977
  • 8. C. A. Greenhall, Growth and continuity of functions satisfying quadratic integral inequalities, Indiana Univ. Math. J. 21 (1971/72), 157-175. MR 44 #5420. MR 288222
  • 9. M. B. Marcus and N. C. Jain, Sufficient conditions for the continuity of stationary Gaussian processes and applications to random series of functions, Ann. Inst. Fourier (Grenoble) 24 (1974), fasc. 2, 117-141. MR 413239
  • 10. L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 115-162. MR 22 #823. MR 109940
  • 11. T. W. Park, Sobolov type inequalities and path continuity of L (to appear).
  • 12. C. Preston, Continuity properties of some Gaussian processes, Ann. Math. Statist. 43 (1972), 285-292. MR 46 #6436. MR 307316
  • 13. H. Taylor, Rearrangements of incidence tables, J. Combinatorial Theory Ser. A 14 (1973), 30-36. MR 47 #8322. MR 319781

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A54, 26A15, 42A16

Retrieve articles in all journals with MSC (1970): 26A54, 26A15, 42A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13975-4

American Mathematical Society